# SDR FDEA201212024226

- Difficulty date: December 2, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 54,181 hours, 18,471 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A52374196202
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BETWEEN FRAMES 61A TO 62A AND BETWEEN LONGERON 1A TO 2 HAS THREE AREAS OF INTERNAL SKIN FLANGE BENT AND 1 EA CRACKED L-SECTION BETWEEN   FRAMES 62 AND FR 62A. R & R CRACKED L-SECTION IAW SRM 51-72-10, PG 1-3 AND SRM   51-40-21 PAR 6.  REFORMED 3 BENT AREAS IAW A SRM 51-26-00, PG 1 PERFORMED NTD IAW NTM 51-10-08, NO CRACKS NOTED.  FABRICATED NEW L-SECTION REF DWG  A52374196, DRILLED AND LOCATED L-SECTION IAW SRM 51-40-44 PG 20.  REPROTECTED AND TOPCOATED PART IAW SRM 51-75-10, PG 203 -204.  PART MARKED IAW GMM 7-0-1001.
